Alert archive / Texas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 142, NWS Austin/San Antonio, TX

May 24, 20205 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 24, 2020, 10:04 PM CDT for 5 counties in Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2020, 10:04 PM CDT (03:04 UTC)
Expired
May 24, 2020, 11:00 PM CDT
In force
56 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Atascosa County, TX, DeWitt County, TX, Gonzales County, TX, Karnes County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 87 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 5:56 PM CDTSevere Thunderstorm WatchSPC6 hr
May 24, 9:05 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 3.1 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2020-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2479 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2020-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2479 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
921 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted.

446 
WUUS54 KEWX 250304
SVREWX
TXC013-123-177-255-493-250400-
/O.NEW.KEWX.SV.W.0142.200525T0304Z-200525T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1004 PM CDT Sun May 24 2020

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southwestern DeWitt County in south central Texas...
  Karnes County in south central Texas...
  Southwestern Gonzales County in south central Texas...
  Eastern Atascosa County in south central Texas...
  Wilson County in south central Texas...

* Until 1100 PM CDT.

* At 1004 PM CDT, severe thunderstorms were located along a line
  extending from near Sutherland Springs to near Whitsett, moving
  east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Floresville, Kenedy, Karnes City, Poth, Stockdale, Campbellton,
  Kosciusko, Nixon, Elmendorf, La Vernia, Runge, Falls City, Smiley,
  Nordheim, Pandora, Gillett, Cestohowa, Sutherland Springs, Coy City
  and Cotton Patch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2864 9834 2864 9849 2911 9841 2938 9818
      2938 9812 2936 9811 2938 9809 2938 9744
      2874 9767 2867 9778 2869 9786 2872 9792
      2869 9801 2879 9810 2861 9833
TIME...MOT...LOC 0304Z 274DEG 30KT 2933 9802 2867 9827 

HAIL...<.75IN
WIND...60MPH
 
$$

BMW
2 follow-up statements
717 
WWUS54 KEWX 250331
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1031 PM CDT Sun May 24 2020

TXC013-250340-
/O.CAN.KEWX.SV.W.0142.000000T0000Z-200525T0400Z/
Atascosa TX-
1031 PM CDT Sun May 24 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ATASCOSA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.

LAT...LON 2883 9809 2913 9809 2938 9800 2938 9744
      2874 9767 2867 9778 2869 9786 2872 9792
      2869 9801 2879 9810
TIME...MOT...LOC 0330Z 270DEG 30KT 2935 9780 2868 9801 

$$

TXC123-177-255-493-250400-
/O.CON.KEWX.SV.W.0142.000000T0000Z-200525T0400Z/
DeWitt TX-Karnes TX-Gonzales TX-Wilson TX-
1031 PM CDT Sun May 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHWESTERN DEWITT...KARNES...SOUTHWESTERN GONZALES AND EASTERN
WILSON COUNTIES...

At 1030 PM CDT, severe thunderstorms were located along a line
extending from 6 miles north of Nixon to Pawnee, moving east at 35
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Kenedy, Karnes City, Poth, Stockdale, Kosciusko, Nixon, Runge, Falls
City, Smiley, Nordheim, Pandora, Gillett, Cestohowa, Coy City, Cotton
Patch, Choate, El Oso, Ecleto, Helena and Pana Maria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2883 9809 2913 9809 2938 9800 2938 9744
      2874 9767 2867 9778 2869 9786 2872 9792
      2869 9801 2879 9810
TIME...MOT...LOC 0330Z 270DEG 30KT 2935 9780 2868 9801 

HAIL...<.75IN
WIND...60MPH
 
$$

BMW
894 
WWUS54 KEWX 250359
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1059 PM CDT Sun May 24 2020

TXC123-177-255-493-250408-
/O.EXP.KEWX.SV.W.0142.000000T0000Z-200525T0400Z/
DeWitt TX-Karnes TX-Gonzales TX-Wilson TX-
1059 PM CDT Sun May 24 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DEWITT...
KARNES...SOUTHWESTERN GONZALES AND EASTERN WILSON COUNTIES WILL
EXPIRE AT 1100 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.

LAT...LON 2883 9809 2913 9809 2938 9800 2938 9744
      2874 9767 2867 9778 2869 9786 2872 9792
      2869 9801 2879 9810
TIME...MOT...LOC 0358Z 274DEG 30KT 2933 9754 2866 9776 

$$

BMW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 9:12 PM CDT, 52 minutes earlier.

Area forecast discussion, May 24, 9:12 PM CDT, 52 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
912 PM CDT Sun May 24 2020

.UPDATE...
Squall line extends from near Brownwood to Llano to San Antonio to
Pearsall to Carrizo Springs. Have updated for new Severe Thunderstorm
Watch 224 ahead of the line and have dropped most counties behind the
line. Remainder of forecast is generally on track, for now.

&&

.PREV DISCUSSION... /ISSUED 711 PM CDT Sun May 24 2020/

UPDATE...
Added a new Severe Thunderstorm Watch for Comal up to Williamson
county and westward into the Hill County.

PREV DISCUSSION... /ISSUED 643 PM CDT Sun May 24 2020/

AVIATION...
Clusters of Thunderstorms are ongoing over Austin, west of San
Antonio and South of Del Rio as of Friday evening. Models show these
clusters of storms generally moving eastward through the evening. Due
to their isolated nature exact timing will be difficult to predict
but the best chances will run through 07z-09z tonight. Behind the
storms MVFR cigs should build in through mid-morning on Monday.
Showers will linger through mid-day as well. Looking ahead another
round of showers and storms will be possible late tomorrow afternoon
into Tuesday morning.

PREV DISCUSSION... /ISSUED 603 PM CDT Sun May 24 2020/

UPDATE...
New Severe Thunderstorm Watch issues for the counties along and west
of US HWY 281. This should be the focus of severe weather through the
first part of the evening and overnight hours. Recent runs of the
HRRR show the complex of storms slowly developing across the Rio
Grande moving eastward towards the I-35 corridor.

Additional storms are ongoing from Austin to Bastrop. These storms
have produced some quarter to half dollar sized hail. The threat with
these storms is more transient as updrafts quickly form, drop the
hail, and then collapse.

PREV DISCUSSION... /ISSUED 249 PM CDT Sun May 24 2020/

SHORT TERM (Tonight through Monday Night)...
An area of showers and storms along the Highway 77 corridor
continues early this afternoon. Deeper moisture along with daytime
heating has allowed for scattered convection, some likely producing
heavy rainfall, to develop and move northward over the mentioned
area. Hi-res models generally show this convection continuing for
another couple hours, then gradually weakening. We will need to
monitor for the possibility of any outflow boundaries propagating
westward to serve as an additional focus for convection for counties
along and east of I-35/I-37.

Farther west, convection continues to develop over the higher
terrain of Mexico to the west of the Rio Grande. The overall setup
is fairly similar to yesterday, with steep mid-level lapse rates,
plenty of instability with MLCAPE around 3500 J/kg but with a
marginal amount of shear. Despite the lack of shear, the chance for
severe weather along the Rio Grande plains and southern Edwards
Plateau looks decent this afternoon and evening. Val Verde county is
already under Severe Thunderstorm Watch #218 until 8 PM this
evening.

As we head into the late evening and overnight hours, the activity
moving out of the Rio Grande plains should manage to develop into a
complex of thunderstorms while moving eastward. The global models
are in fairly good agreement in showing this scenario and indeed the
latest GOES Differential WV loop does show what appears to be a
shortwave trough axis moving through the Big Bend and northern
Mexico. The mesoscale models differ in where the convection will
initially develop, but do all show some activity developing near the
Rio Grande and moving eastward overnight. Suspect we could see a few
severe storms during the overnight hours, especially if the
convection congeals into an MCS. While there would be a concern for
large hail, damaging thunderstorm would be also be favored. Frequent
lightning and heavy rainfall will also accompany the stronger
storms.

On Monday, the flow aloft manages to strengthen some as a trough
axis drops southward into far west Texas. The models again show a
similar scenario where convection develops over the Rio Grande
plains or southern Edwards Plateau during the early evening hours.
Convection chances look very good as we will also have additional
lift provided by a cold front moving in from the northwest. We will
again show high rain chances across most of south central Texas from
late Monday evening, through the overnight hours and into early
Tuesday morning.

LONG TERM (Tuesday through Sunday)...
As model trends have shifted the more elevated period for higher QPF
potential along the cold front and larger upper disturbance, so goes
the increase in QPF for Tuesday morning over southeast counties.
Otherwise the daily QPF trends should not show much change in the
long-term part of the forecast.

As the past several rounds of convection have been driven by winds
and thus pushing activity eastward faster, concerns for cumulative
precipitation runoff concerns have eased in the medium range as well.
In hindsight, the weekend period continuing through Wednesday should
reflect several broad areas of 2-5 inch with isolated higher
pockets mostly as projected, but the lower end of the forecast
totals should end up being more common, and a few locations may end
up with totals below half an inch through the period. This is a
typical dilemma for late May upper trough patterns, and especially
those that are temporarily cut off from the polar westerlies aloft
and driven by MCV influences. With the front on the heels of the
late Monday night storm complex, there is a good chance that rain
chances will wane further for the period from Tuesday afternoon
through Wednesday. Mid week rain chances should continue to contract
NEwd towards the now more compact upper low forecast over the Red
River Valley by 00Z Thursday.

Unstable NW flow aloft on the back-side of the upper low late in the
week as it leans east to the Ark-La-Tex; then, Friday, a high
amplitude pattern over the Wrn US results in a retrogression of the
upper low that by this time is showing a good signal of filling in
and weakening. After low PoP slight boost of mostly slight chances
carry into Thursday night, Friday and Saturday PoPs show a slight
bump in rain chances, but mainly for the air mass diurnal variety.
The ECM trends for next weekend continued an even more stable
picture, with the 12Z run depicting a large upper ridge establishing
dominance over Central and West TX by Saturday.

Given the expectation of more reductions in the long term, a subtle
bump was given to high temp forecasts versus the guidance blends
from Tuesday onward.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              69  84  66  81  64 /  80  50  70  60  30
Austin Bergstrom Intl Airport  68  83  66  81  63 /  80  50  70  60  30
New Braunfels Muni Airport     70  84  65  81  63 /  80  40  70  60  30
Burnet Muni Airport            68  82  63  78  61 /  80  40  70  60  20
Del Rio Intl Airport           70  88  67  86  64 /  60  20  60  30  10
Georgetown Muni Airport        68  82  65  79  64 /  70  50  70  60  30
Hondo Muni Airport             69  85  65  85  63 /  80  30  70  40  20
San Marcos Muni Airport        68  83  65  81  62 /  80  40  70  60  30
La Grange - Fayette Regional   71  85  67  82  64 /  70  60  70  70  40
San Antonio Intl Airport       70  85  66  82  64 /  70  40  80  60  20
Stinson Muni Airport           71  85  67  82  65 /  70  40  70  60  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term/Aviation...04
Long-Term...KCW
Decision Support...Treadway
Hazardous weather outlook, May 24, 3:22 AM CDT, 18 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
322 AM CDT Sun May 24 2020

TXZ171>173-183>194-202>209-217>225-228-250830-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
322 AM CDT Sun May 24 2020

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

There is a slight risk of severe thunderstorms late this afternoon
through tonight. Hail in excess of 1 inch (perhaps as large as 2
inches west of a line from Rock Springs to Eagle Pass) and
damaging wind gusts as well as locally heavy rain potentially
leading to minor flooding impacts are all possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Rain chances continue through Tuesday. Strong storms and locally
heavy rainfall will return to the forecast on Monday night into
Tuesday. Although Wednesday looks less wet, shower and
thunderstorm chances will remain in the forecast Thursday into
next weekend and concerns for flooding may return.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later today through tonight and
again Monday night.

In the hours before

Local storm report, May 24, 8:52 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
852 PM CDT SUN MAY 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     5 NE HOLLYWOOD PARK     29.65N 98.43W
05/24/2020                   BEXAR              TX   TRAINED SPOTTER

            TREE LINBS DOWN NEAR EVANS RD AND BULVERDE
            RD.

&&

KCW
Local storm report, May 24, 8:57 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
857 PM CDT SUN MAY 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             2 SE MCKINNEY FALLS STA 30.16N 97.69W
05/24/2020  E1.25 INCH       TRAVIS             TX   PUBLIC

            PICTURE OF GOLF BALL SIZE HAIL RECEIVED VIA
            SOCIAL MEDIA.

&&

KCW
Local storm report, May 24, 9:06 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
906 PM CDT SUN MAY 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     TSTM WND DMG     3 SE HELOTES            29.53N 98.66W
05/24/2020                   BEXAR              TX   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

0852 PM     TSTM WND DMG     3 NW HOLLYWOOD PARK     29.64N 98.50W
05/24/2020                   BEXAR              TX   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

&&
Local storm report, May 24, 9:26 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
926 PM CDT SUN MAY 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND DMG     1 E SCENIC OAKS         29.72N 98.66W
05/24/2020                   BEXAR              TX   PUBLIC

            REPORT FROM MPING: TREES UPROOTED OR
            SNAPPED; ROOF BLOWN OFF.

&&
Local storm report, May 24, 9:47 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
947 PM CDT SUN MAY 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLASH FLOOD      1 ESE HILL COUNTRY VILL 29.58N 98.48W
05/24/2020                   BEXAR              TX   BROADCAST MEDIA

            HIGHWAY 281 SOUTHBOUND CLOSED NEAR BROOK
            HOLLOW AND A CAR IS STALLED IN THE ROAD.

&&

KCW
Local storm report, May 24, 9:51 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
951 PM CDT SUN MAY 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     3 S HELOTES             29.53N 98.70W
05/24/2020                   BEXAR              TX   FIRE DEPT/RESCUE

            SIGNIFICANT WIND DAMAGE TO A HOME ON
            PALOMINO PATH. WINDOWS BROKEN, MUCH OF THE
            ROOF GONE, FENCE POST STUCK IN A WALL. TIME
            ESTIMATED VIA RADAR.

&&

KCW

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:03 PM CDTSpecial Weather StatementEWXFrio57 min
May 24, 7:06 PM CDTSpecial Weather StatementEWXZavala54 min
May 24, 7:10 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Zavala65 min
May 24, 7:34 PM CDTFlash Flood Warning Considerable damage threatEWXBandera, Medina, Real, Uvalde3 hr
May 24, 7:37 PM CDTFlash Flood Warning Considerable damage threatEWXTravis5 hr
May 24, 7:43 PM CDTTornado WarningEWXBandera, Medina32 min
May 24, 7:49 PM CDTTornado WarningEWXFrio26 min
May 24, 7:52 PM CDTSevere Thunderstorm WarningEWXDimmit, Frio, Zavala68 min
May 24, 7:55 PM CDTSevere Thunderstorm WarningEWXTravis41 min
May 24, 8:00 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bandera, Bexar, Blanco, Burnet, Comal and 8 more60 min
May 24, 8:04 PM CDTTornado WarningEWXBexar, Medina26 min
May 24, 8:14 PM CDTAreal Flood AdvisoryEWXDimmit, Frio, Maverick, Zavala3 hr
May 24, 8:25 PM CDTTornado WarningEWXBexar, Comal, Guadalupe35 min
May 24, 8:32 PM CDTFlash Flood Warning Considerable damage threatEWXFrio2 hr
May 24, 8:43 PM CDTAreal Flood AdvisoryEWXDimmit, Maverick, Zavala2 hr
May 24, 8:46 PM CDTTornado WarningEWXFrio29 min
May 24, 8:50 PM CDTSevere Thunderstorm WarningEWXDimmit23 min
May 24, 8:54 PM CDTSevere Thunderstorm WarningEWXBexar, Blanco, Caldwell, Comal, Gonzales, Guadalupe and 4 more66 min
May 24, 8:59 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio, Karnes, Medina, Wilson61 min
May 24, 9:03 PM CDTFlash Flood Warning Considerable damage threatEWXBexar4 hr
May 24, 9:19 PM CDTFlash Flood Warning Considerable damage threatEWXBexar, Blanco, Comal, Kendall4 hr
May 24, 9:30 PM CDTFlash Flood Warning Considerable damage threatEWXBlanco, Burnet, Comal, Gillespie, Hays, Llano and 1 more4 hr
May 24, 9:49 PM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Frio, Medina, Wilson3 hr
May 24, 9:57 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Gonzales, Guadalupe, Hays63 min
May 24, 10:58 PM CDTSpecial Weather StatementEWXDeWitt, Gonzales62 min
May 24, 11:12 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Lavaca48 min
May 24, 11:18 PM CDTTornado WarningEWXDeWitt27 min
May 24, 11:28 PM CDTSevere Thunderstorm WarningEWXFayette, Gonzales, Lavaca47 min
May 24, 11:50 PM CDTTornado WarningEWXBastrop, Caldwell, Fayette, Gonzales, Lavaca25 min
May 24, 11:59 PM CDTSpecial Weather StatementEWXLavaca61 min
May 25, 12:11 AM CDTSpecial Weather StatementEWXCaldwell49 min
May 25, 6:07 AM CDTSpecial Weather StatementEWXBexar53 min
May 25, 6:15 AM CDTRiver Flood WarningEWXCaldwell, Hays3 hr
May 25, 6:18 AM CDTRiver Flood WarningEWXCaldwell, Gonzales27 hr
May 25, 8:33 AM CDTAreal Flood AdvisoryEWXBexar3 hr
May 25, 11:49 AM CDTAreal Flood AdvisoryEWXBlanco, Gillespie, Kendall3 hr
May 25, 12:35 PM CDTAreal Flood AdvisoryEWXHays3 hr
May 25, 3:07 PM CDTRiver Flood WarningEWXBexar, Wilson18 hr
May 25, 6:20 PM CDTSpecial Weather StatementEWXVal Verde40 min
May 25, 6:35 PM CDTSevere Thunderstorm WarningEWXVal Verde40 min

Nearby

Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.